{\mathcal{M}}:{4} is regular-closed

YUTARO HIMEKI, Yutaka Ishii

研究成果: Contribution to journalArticle査読

2 被引用数 (Scopus)

抄録

For each (Formula presented.), we investigate a family of iterated function systems which is parameterized by a common contraction ratio (Formula presented.) and possesses a rotational symmetry of order (Formula presented.). Let (Formula presented.) be the locus of contraction ratio (Formula presented.) for which the corresponding self-similar set is connected. The purpose of this paper is to show that (Formula presented.) is regular-closed, that is, (Formula presented.) holds for (Formula presented.). This gives a new result for (Formula presented.) and a simple geometric proof of the previously known result by Bandt and Hung [Fractal (Formula presented.)-gons and their Mandelbrot sets. Nonlinearity 21 (2008), 2653–2670] for (Formula presented.).

本文言語英語
ページ(範囲)1-8
ページ数8
ジャーナルErgodic Theory and Dynamical Systems
DOI
出版ステータス受理済み/印刷中 - 4 10 2018

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

フィンガープリント 「{\mathcal{M}}:{4} is regular-closed」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル